In this paper, we introduce and study -somewhere dense sets in bitopological spaces. We present -somewhere density properties by using some generalized open sets which are used for generalizing the operators of interior, closure and boundary. In this manner, we also investigate several properties of -somewhere dense sets and present several examples for the main results. We also introduce -hyperconnectedness as an extension of hyperconnectedness by using -somewhere dense sets. We later present some separation axioms based on these types of sets.
Açıkgöz, N. C. and Sultan Elmalı, C. (2023). On the extension of sets by using generalized open sets in bitopological spaces. International Journal of Nonlinear Analysis and Applications, 14(1), 1627-1638. doi: 10.22075/ijnaa.2022.27884.3747
MLA
Açıkgöz, N. C. , and Sultan Elmalı, C. . "On the extension of sets by using generalized open sets in bitopological spaces", International Journal of Nonlinear Analysis and Applications, 14, 1, 2023, 1627-1638. doi: 10.22075/ijnaa.2022.27884.3747
HARVARD
Açıkgöz, N. C., Sultan Elmalı, C. (2023). 'On the extension of sets by using generalized open sets in bitopological spaces', International Journal of Nonlinear Analysis and Applications, 14(1), pp. 1627-1638. doi: 10.22075/ijnaa.2022.27884.3747
CHICAGO
N. C. Açıkgöz and C. Sultan Elmalı, "On the extension of sets by using generalized open sets in bitopological spaces," International Journal of Nonlinear Analysis and Applications, 14 1 (2023): 1627-1638, doi: 10.22075/ijnaa.2022.27884.3747
VANCOUVER
Açıkgöz, N. C., Sultan Elmalı, C. On the extension of sets by using generalized open sets in bitopological spaces. International Journal of Nonlinear Analysis and Applications, 2023; 14(1): 1627-1638. doi: 10.22075/ijnaa.2022.27884.3747